Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Advise on the proper use of OVRAL-G and its effects

my marriage on 27th may 2013. one of my frind how presently study of doctor , she suggest me to take ovral g. and said me to start from 5th day of my cycle. when i surch on web, some where i find ovral g course of 20 tablet some where course of 21 tablet. so what is correct? how to use? once i finish after how many days i get my period? from which day i have to start my next cycle?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Ovral G is combined oral contraceptive pills.
It contains 21 pills in one pack.
You have to start from the first day of the cycle. After 3 weeks the pack will over. Then you have to take one week gap. Usually in that week you will get periods.
Irrespective of the periods you have to start the new pack after that week gap.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor